# SDR E81R2012021600001

- Difficulty date: February 16, 2012
- Submitted: February 17, 2012
- Operation: General aviation
- Filed by: Chronos Aviation, LLC., repair station E81R759X
- Aircraft: N1XT
- Make and model: Raythn 390
- Aircraft serial: RB36
- Aircraft time: 870 hours
- System (JASC): 5610 · Flight Compartment Windows
- Part: Clamp
- Part number: 3904200460001
- Condition: Corroded
- Location: Windshield
- Part time: 870 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REPLACEMENT OF THE LT WINDSHIELD FOR HEATER ELEMENT AREA DAMAGE, NOTED EXTENSIVE CORROSION ON INTERIOR OF THE THE EXTERIOR WINDSHIELD CLAMP THAT ATTACHES THE WINDSHIELD ASSY TO THE FUSELAGE WINDSHIELD OPENING STRUCTURE. CORROSION DAMAGE REQUIRED REPLACEMENT OF THE CLAMP. THE RT WINDSHIELD AND RT SIDE WINDSHIELD CLAMPS WERE FOUND SERVICEABLE AND REINSTALLED WITH NEW WINDSHIELDS. THE PN 390-420047-0001, LT SIDE WINDSHIELD CLAMP ALSO REQUIRED REPLACEMENT FOR CORROSION.  DURING LT SIDE WINDSHIELD REPLACEMENT.  CORROSION SOURCE UNDETERMINED, POSSIBLE CAUSES INCLUDE ORIGINAL INSTALLATION PROCEDURES, EXCESSIVE WINDSHIELD HEAT, OR ENVIRONMENTAL. CURRENT MFG INSP SCHEDULE DOES NOT REQUIRE INITIAL VISUAL AND EDDY CURRENT INSP OF THE WINDSHIELD CLAMPS UNTIL 18 YEARS FROM ACFT MFG OR 6000 HRS, WHICHEVER OCCURS FIRST. CORRODED AREA WOULD NOT BE NOTED UNLESS THE CLAMP WAS REMOVED FOR WINDSHIELD REPLACEMENT PRIOR TO THAT.
